# SDR COEA2011031444805

- Difficulty date: March 14, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Aircraft: N805FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 372
- Aircraft time: 32,460 hours, 36,176 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Structure
- Part number: S57112322200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CK COE / MAJOR REPAIR / LEVEL 2 CORROSION:  WING CUTOUT FOR PANEL 521DT HAS AREAS OF LEVEL 2 CORROSION (LENGTH 7.5", WIDTH 5.55", DEPTH .010").  REPAIR PER STRUCTURAL REPAIR INSTRUCTIONS AND SRAS DO/TS-1529/05, 3169 ISSUE C.
